American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] James H. Schmerl. Peano arithmetic and hyper-Ramsey logic . Trans. Amer. Math. Soc. 296 (1986) 481-505. MR 846594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Philipp Rothmaler and Peter Tuschik. A two-cardinal theorem for homogeneous sets and the elimination of Malitz quantifiers . Trans. Amer. Math. Soc. 269 (1982) 273-283. MR 637038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. G. Seese. Stationary logic and ordinals . Trans. Amer. Math. Soc. 263 (1981) 111-124. MR 590414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniele Mundici. Robinson's consistency theorem in soft model theory . Trans. Amer. Math. Soc. 263 (1981) 231-241. MR 590421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Sgro. The interior operator logic and product topologies . Trans. Amer. Math. Soc. 258 (1980) 99-112. MR 554321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. A. Makowsky and S. Shelah. The theorems of Beth and Craig in abstract model theory. I. The abstract setting . Trans. Amer. Math. Soc. 256 (1979) 215-239. MR 546916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1